# SDR DXTA200702270

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N139QS
- Make and model: Beech 400A
- Aircraft serial: RK483
- Aircraft time: 503 hours, 432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NOTICED SMOKE COMING FROM AIR CONDITIONING VENTS, SMOKE FILLED LAV AREA.  [07-10-07]  REMOVED AFT EVAPORATOR MODULE AND INSTALLED NEW EVAPORATOR MODULE RECEIVED  NEW FROM RAPID. SYSTEM SERVICED IAW HAWKER 400XP MM 12-00. PERFORMED OPERATION CHECK OF AIR CONDITIONING SYSTEM IAW 21-51-00. OP CHECKS GOOD.
